# SDR SWIA2020090252153

- Difficulty date: July 20, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 34,755 hours, 34,476 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 499-544
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE SEAT RAIL BETWEEN F.S. 499.00 AND F.S. 544.00 IS CORRODED.  C-CHECK RO 8/29/2020.  REMOVED CORRODED SEAT RAIL AND INSTALLED NEWLY FABRICATED SEAT RAIL (REFERENCE CAMP #21262560 FOR FABRICATION) BETWEEN F.S. 499.00 AND F.S 544.00 IAW CRJ 200 AMM.
